Evaluation for moments of a ratio with application to regression estimation

Abstract : Ratios of random variables often appear in probability and statistical applications We aim to approximate the moments of such ratios under several dependence assumptions. Extending the ideas in Collomb [C R Acad Sci Paris 285 (1977) 289-292], we propose sharper bounds for the moments of randomly weighted sums and for the L(p)-deviations from the asymptotic normal law when the central limit theorem holds. We indicate suitable application in finance and censored data analysis and focus on the applications in the field of functional estimation.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01197594
Contributor : Archive Ouverte Prodinra <>
Submitted on : Friday, September 11, 2015 - 8:08:03 PM
Last modification on : Monday, February 18, 2019 - 2:52:06 PM

Links full text

Identifiers

Citation

Paul Doukhan, Gabriel Lang. Evaluation for moments of a ratio with application to regression estimation. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2009, 15 (4), pp.1259-1286. ⟨10.3150/09-BEJ190⟩. ⟨hal-01197594⟩

Share

Metrics

Record views

94